# SDR ASAA2019032228758

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,589 hours, 12,435 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulted
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TO FL360 THE NR 2 THROTTLE WA 3/4 KNOB FORWARD OF NR 1 THROTTLE. THE ENGINE INDICATION WERE MATCHED. DURING THE LAST 1000' OF CLIMB FROM 350 TO 360, THE NR 1 THROTTLE WAS MOVING FORE AND AFT A FULL KNOB WIDTH AND THE ENGINE INDICATION REMAINED STABLE. AT LEVEL FLIGHT (FL360) NR 2 THROTTLE 1/4 KNOB FORWARD OF NR 1. THROTTLE. ENGINE IDICATION MATCH. AUTOTHROTTLE ON THE ENTIRE TIME. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE REF FIM 22-31 TASK 801. CURRENT STATUS TEST PASSED. NO FAULTS ON ANY FLIGHT IN FAULT HISTORY. ACCOMPLISHED A/T TEST PER AMM 22-31-00-710-801. DEU CURRENT FAULT EEC BITE CK PER AMM 73-21-00-740-803-F00 AND TAT PROBE CK ON GDW NO FAULTS FOUND. REMOVED AND REPLACED TAT PROBE PER AMM 34-21-16/401. POWER ASSURANCE RUN ACCOMPLISHED WITH MINIMAL THROTTLE SPLIT REF AMM 71-00-00-700-846 F00 TEST 5K.
